umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Simulation-based Inference for Simultaneous Processes on Regular Lattices
Umeå University, Faculty of Social Sciences, Statistics.
2002 (English)In: Statistics and Computing, Vol. 12, 125-134 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 12, 125-134 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-11944DOI: doi:10.1023/A:1014830401806OAI: oai:DiVA.org:umu-11944DiVA: diva2:151615
Available from: 2007-04-18 Created: 2007-04-18 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
de Luna, Xavier
By organisation
Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf